# SDR QXEA2018031800126

- Difficulty date: March 13, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 17,675 hours, 18,909 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: 954215B662367
- Condition: Malfunctioned
- Location: Feather System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TESTED NR 1 PROPELLER ALTERNATE FEATHER SWITCH ON PROP CONTROL PANEL USING CDS AND ARCDU IAW AMM 61-20-41-710-801. FOUND CHANNEL 1A TO OPERATE NOTMALLY BUT CHANNEL 1B STAYS ON WITH THE SWITCH IN THE ON AND OFF POSITIONS. REPLACED THE NR 1 ALTERNATE FEATHER SWITCH LIGHT ASSEMBLY IAW AMM 20-30-7-00/400-801. OPERATIONAL CHECKS GOOD.
